English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 9881930      Online Users : 138
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  Numerical algorithms for undamped gyroscopic systems


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45747


    Title: Numerical algorithms for undamped gyroscopic systems
    Authors: Ferng WR;Lin WW;Wang CS
    教師: 林文偉
    Date: 1999
    Publisher: PERGAMON-ELSEVIER SCIENCE LTD
    Relation: COMPUTERS & MATHEMATICS WITH APPLICATIONS,Volume: 37,Issue: 1,Pages: 49-66,Published: JAN 1999
    Keywords: LANCZOS-ALGORITHM
    Abstract: The solutions of a gyroscopic vibrating system oscillating about an equilibrium position, with no external applied forces and no damping forces, are completely determined by the quadratic eigenvalue problem (-lambda(i)(2)M + lambda(i)G + K)x(i) = 0, for i = 1, ..., 2n, where M, G, and K are real n x n matrices, and M is symmetric positive definite (denoted by M > 0), G is skew symmetric, and either K > 0 or -K > 0. Gyroscopic systemin motion about a stable equilibrium position (with -K > 0) are well understood. Two Lanczos-type algorithms, the pseudo skew symmetric Lanczos algorithm and the J-Lanczos algorithm, are studied for computing some extreme eigenpairs for solving gyroscopic systems in motion about an unstable equilibrium position (with K > 0). Shift and invert strategies, error bounds, implementation issues, and numerical results for both algorithms are presented in details.
    URI: http://www.elsevier.com/wps/find/homepage.cws_home
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45747
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML657View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback